MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD XP CR INTLK TIB TRAY 63MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD XP CR INTLK TIB TRAY 63MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a knee revision approximately four years post-implantation due to the locking bar backing out.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00282 and 0001825034-2024-00283.D10 medical devices: vgxp xp e1 tib brg ll 12x63, catalog#: 195810, lot#: 299050.Vgxp as e1 tib brg lm/rl 10x63, catalog#: 195536, lot#: 393870.G2 foreign source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified the locking bar shows wear (nicks /gouges) and surface scratches.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD XP CR INTLK TIB TRAY 63MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18629655
Report Number0001825034-2024-00281
Device Sequence Number15444825
Product Code MBH
UDI-Device Identifier00880304552876
UDI-Public(01)00880304552876(17)291227(10)065420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number195269
Device Lot Number065420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale